# SDR DALA2021061503252

- Difficulty date: June 15, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 84,250 hours, 38,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 22d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 FOUND SEAT 22D EMERGENCY PATH LIGHT BROKE OFF. CORRECTIVE ACTION: REPLACED HOUSING AT 22D PER A320 CMM 25-23-51.OPS NML.OK FOR SVC. (7768022)
